# SDR USAA2011071800019

- Difficulty date: July 16, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,443 hours, 40,460 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546434302MC
- Part serial: BN1012
- Condition: Debonded
- Location: Te Flap
- Part time: 29,910 hours, 20,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - DISBONDING ON RIGHT INBOARD AFT FLAP LOWER TRAILING EDGE WEDGE IN 2 PLACES.  REPLACED RIGHT INBOARD AFT FLAP IAW JOB CARDS 03C40927012 & 03C40927009.
